MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE

TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the first clip could not be loaded properly during use.However, since the second clip was loaded properly, the surgery was completed.No clip fell/remained in the patient, and no injury to the patient occurred.".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one representative unit of ae05ml auto endo5 ml lot 73f2500220 for investigation.The serial number of the device is sn (b)(6).The sample was returned in the original sealed packaging.The returned sample was visually examined without magnification.The trigger was returned unengaged.A slight sink mark in the right handle frame was observed.It was determined that the sink mark was in the tolerable range and would not have an impact on the device's functionality.There was evidence of biological material observed on the device.Upon functional inspection, the trigger was engaged and the first clip correctly loaded in the jaws and latched.Upon the second and third fire, the clips were correctly loaded and latched in the jaws.The fourth fire attempt resulted in clip rebound failure as the clip's legs failed to open in the jaws.The fifth and sixth clip correctly loaded and latched in the jaws.The seventh attempt resulted in clip rebound failure.The eighth clip correctly loaded and latched.The ninth attempt resulted in clip rebound failure.The six remaining clips loaded correctly in the jaws and latched.The device was returned with 15 clips in the channel.The device was disassembled.No defects were observed with the trigger ears.The ratchets were properly greased.No defects were observed with the knob and jaw assembly.The sample's jaw legs were not bent.No defects were observed with the channel box, outer tubing, and feeder.The ifu for this product was reviewed as a part of this complaint investigation.The ifu for this product states, "mishandling of appliers may result in improper load and/or closure of the ligating clip" and "if a clip does not load with the clip bosses nested in the jaws.Extracorporeally remove the clip from the jaws, and fully compress the trigger to reset the device.If three misloads occur, discard the device and replace with a new ae05ml".Ifu states, "mishandling of appliers may result in improper load and/or closure of the ligating clip" and "if a clip does not load with the clip bosses nested in the jaws.Extracorporeally remove the clip from the jaws and fully compress the trigger to reset the device.If three misloads occur, discard the device and replace with a new ae05ml".The reported complaint of "clip(s) not loading properly" was confirmed based upon the sample received.The customer returned one representative unit of ae05ml auto endo5 ml lot 73f2500220 for investigation.The serial number of the device is sn (b)(6).The sample was returned in the original sealed packaging.The returned sample was visually examined without magnification.Upon functional inspection, three of the fifteen clips failed to load in the jaws.Clip rebound failure occurred for the three clips as the clips failed to open when loaded in the jaws.The device was returned with 15 clips in the channel.The device was disassembled.No defects were observed with the trigger ears.The ratchets were properly greased.No defects were observed with the knob and jaw assembly.The sample's jaw legs were not bent.No defects were observed with the channel box, outer tubing, and feeder.The r & d team was consulted regarding the details of this investigation.R & d confirmed that clip rebounding failure occurred for three of the clips.Clip rebound can be impacted by excessive heat exposure, improper storage conditions, or material defects.The probable root cause of the clip rebounding failure could not be conclusively determined based on the information provided.Ifu states, "mishandling of appliers may result in improper load and/or closure of the ligating clip" and "if a clip does not load with the clip bosses nested in the jaws.Extracorporeally remove the clip from the jaws and fully compress the trigger to reset the device.If three misloads occur, discard the device and replace with a new ae05ml".A dhr review was performed with no evidence to suggest a manufacturing-related cause.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
WECK AUTO ENDO5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24565165
Report Number3003898360-2026-00123
Device Sequence Number8860811
Product Code FZP
UDI-Device Identifier14026704741868
UDI-Public(01)14026704741868(11)250608(17)261206(10)73F2500220(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAE05ML
Device Lot Number73F2500220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown